# SDR DALA2022032802042

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 53 S42-43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION SHEAR TIE FR 53 BETWEEN STR 42L AND STR 43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR PER A320 SRM 51-72-11. (2170452)
